# SDR ASAA2023040142669

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 38,918 hours, 12,174 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE AND WING CONTROL CIRCUIT BREAKER POPPED. GROUNDED - YES. RESET CB CONTROL PANEL OPS TEST NORMAL REF B737-900 WDM 30-21-11 AND B737-900 AMM 20-60-01.
